# SDR ASAA9510041

- Difficulty date: April 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65549055
- Condition: Corroded
- Location: Fs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING D-CHECK, CORROSION WAS FOUND ON THE LOWER FWD AND AFT FLANGE, CONCENTRATED IN THE FASTENER HOLES AT BS 500, BL 0.0 TO LBL 50.  REPAIRED PER EA 5310-01342 AND BOEING TELEX ASA-SEA-95-0223RR.  (Z)
